# SDR A6WA201240631

- Difficulty date: May 23, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 21,594 hours, 21,507 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 601R38957101
- Condition: Corroded
- Location: Fs 319-349
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD HAS CORROSION ON UPPER MOUNTING HOLES.  REPLACED UNSERVICEABLE SERVICE DOOR THRESHOLD (BLENDED 0.062, 0.042" MATERIAL REMAINING WITH SERVICEABLE SERVICE DOOR THRESHOLD IAW SRM 53-00-00, FIG 102, SRM 51-40-11.
